# SDR AALA201711299001

- Difficulty date: November 5, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON SEAT TRACK AT FR16, BLY1292. PART SEAT TRACK PER SRM 51-72-11 AND DWG D53112812, D53110984.
